[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Webmail::
::
Search in website

Advanced Search
..
Receive site information
Enter your email in the following box to receive the site news and information.
..
ACECR
\"AWT
..
:: Export Journal XML Articles RSS Volume 2, Number 1 (May 2007) ::
Back to browse issues page
XML A NEW APPROACH TO THE SOLUTION OF SENSITIVITY MINIMIZATION IN LINEAR STATE FEEDBACK CONTROL P. 1-13
Abstract   |   Full-Text (PDF)  
XML A NOTE ON THE EQUISEPARABLE TREES P. 15-20
A. R. Ashrafi , S. Yousefi
Abstract   |   Full-Text (PDF)  
XML REVERSE LOOP SUBDIVISION FOR GEOMETRY AND TEXTURES P. 21-37
F. Samavati , H. R. Pakdel, C. Smith
Abstract   |   Full-Text (PDF)  
XML ON QUASI UNIVERSAL COVERS FOR GROUPS ACTING ON TREES WITH INVERSIONS P. 39-45
R. M. S. Mahmood
Abstract   |   Full-Text (PDF)  
XML AUTOMORPHISM GROUPS OF SOME NON-TRANSITIVE GRAPHS P. 47-54
A. Gholami
Abstract   |   Full-Text (PDF)  
XML AN ADDITIVE MODEL FOR SPATIO-TEMPORAL SMOOTHING OF CANCER MORTALITY RATES P. 55-70
G. White , D. Sun, M. Schootman
Abstract   |   Full-Text (PDF)  
Back to browse issues page
Export as: HTML | XML | RSS
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.051 seconds with 865 queries by yektaweb 3388